American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Reinhold Meise and B. Alan Taylor. Splitting of closed ideals in $({\rm DFN})$-algebras of entire functions and the property $({\rm DN})$ . Trans. Amer. Math. Soc. 302 (1987) 341-370. MR 887514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. B. Huijsmans and B. de Pagter. Ideal theory in $f$-algebras . Trans. Amer. Math. Soc. 269 (1982) 225-245. MR 637036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Harvey A. Smith. Commutative twisted group algebras . Trans. Amer. Math. Soc. 197 (1974) 315-326. MR 0364538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Douglas Williams. Primary ideals in rings of analytic functions . Trans. Amer. Math. Soc. 177 (1973) 37-49. MR 0320760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William E. Dietrich. On the ideal structure of Banach algebras . Trans. Amer. Math. Soc. 169 (1972) 59-74. MR 0308791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] T. T. Read. The powers of a maximal ideal in a Banach algebra and analytic structure . Trans. Amer. Math. Soc. 161 (1971) 235-248. MR 0435853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1